# SDR REXA2014102301097

- Difficulty date: October 23, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 17,694 hours, 11,369 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ900 C1 RT INBD FLAP ACCESS PANEL 64JB SHOWS CHAFE DAMAGE.  EVALUATED DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 51-52-01-101-001-A01.  LOCATED, DRILLED & COUNTERSUNK NEW PANEL IAW SRM 51-40-11-001-001-A01.
